# SDR FDEA201205031726

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3271
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON AFT OTBD LWR CORNER CHAFED, COMPLIED WITH EA F-5450-160554.  CAT "A" MAJOR REPAIR.
